# SDR AMTA200300475

- Difficulty date: April 8, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N320TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32610
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9930
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRES LIGHTING STRIP NEEDS TO BE RESECURED AT MOST FORWARD LOCATION.  REMOVED AND REPLACED FORWARD 3.5 FOOT EGRESS STRIP SECTION PER MM REF 33-51-15-902, OK FOR SERVICE.  (M)
